# SDR 2DYA20210128002

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 63,886 hours, 29,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Depleted
- Location: L4 Emer Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MTX CHECK IT WAS FOUND THE L4 EMERGENCY LIGHT INOPERABLE, (EXTERIOR) AND THE LIGHTS WERE LEFT ON.  MTX MECHANIC DISCOVERED THE L4 BATTERY NEEDED TO BE CHARGED.  A/C LIGHTS WERE RECHARGED AND ARE NOW OPERATIONAL.
